MathSciNet Relay Station
MathSciNet bibliographic data
MR2292064 65L99 (34A60)
Saha Ray, S.; Chaudhuri, K. S.; Bera, R. K. Analytical approximate solution of nonlinear dynamic system containing fractional derivative by modified decomposition method. Appl. Math. Comput. 182 (2006), no. 1, 544–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement